Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 17 found articles
 
 
  A successive quadratic programming algorithm for SDP relaxation of Max-Bisection
 
 
Title: A successive quadratic programming algorithm for SDP relaxation of Max-Bisection
Author: Mu, Xuewen
Zhang, Yaling
Liu, Sanyang
Appeared in: Applied mathematics. Series B
Paging: Volume 22 (2007) nr. 4 pages 434-440
Year: 2007
Contents:
Publisher: Editorial Committee of Applied Mathematics, Hangzhou
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands